# SDR ASAA2016081817757

- Difficulty date: August 18, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 11,281 hours, 3,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lru
- Part number: 9601580000
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON ACFT LT AT ROW 1 THROUGH 4 GOING ON AND OFF AT RANDOM.  LATER DURING FLIGHT THE EMERGENCY LIGHTING STRIPS ON THE LT SIDE OF BOTH FWD RAFT COMPARTMENT DOORS COME ON AND WOULD FLICKER IN TURBULENCE.  ACFT GROUNDED.  PERFORMED SYS TEST AT ACP INDICATED LRU 2-27 WAS CAUSING MULTIPLE PROBLEMS.  R & R LRU 2-27, WHICH IS CROSS BIN AND WASH LIGHT AT ROWS 9 AND 10 ABC, REF AMM 33-22-00-960-802. OPS CHECKS OK.
